# SDR USAA920080131

- Difficulty date: December 22, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 42,734 hours, 17,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141N515054
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - CRACKED INTERCOSTAL WEB, BS 395 - BS 418, RBL 45, WL 208.  REPLACED INTERCOSTAL WEB, BS 395 - BS 418, RBL 45, WL 208 IAW B757 SRM 51-40-02.
